MathSciNet Relay Station
MathSciNet bibliographic data
MR1922586 39A10 (39A11 39A20 39A70)
Řehák, Pavel Oscillation criteria for second order half-linear difference equations. J. Differ. Equations Appl. 7 (2001), no. 4, 483–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement